Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2009 year
Authors: Skopenkov M., Shapovalov A.

Inscribed links. In: Summer conferences of the International mathematical Tournament of towns. Selected materials. Issue 1. Ed. by B. Frenkin. Moscow Center for Continuous Mathematical Education, 2009, 223--250 (in Russian).
Go to publication

2009 year
Authors: Skopenkov M., Skopenkov A., Shapovalov A., Permiakov D., Zaslavsky A.

Mathematics in problems. Materials of schools for Moscow team to Russian Mathematical Olympiad}. Ed. by D. Permyakov, A. Shapovalov, A. Skopenkov, M. Skopenkov and A. Zaslavskiy. Moscow Center for Continuous Mathematical Education, 2009, 488 p. (in Russian).
Go to publication

2009 year
Authors: Skopenkov M.

Suspension theorems for links and link maps, Proceedings of the American Mathematical Society 137:1 (2009), 359--369.
Go to publication

2007 year
Authors: Skopenkov M.

Theorem on altitudes and the Jacobi identity, Matematicheskoe Prosveschenie 3rd series 11(2007), 79--89 (in Russian).
Go to publication

2007 year
Authors: Skopenkov M., Repovs D., Cencelj M.

Homotopy type of the complement to an immersion and the classification of embeddings of tori, Uspekhi Mat. Nauk 62:5 (2007), 165--166 (in Russian). English transl.: Russ. Math. Surveys 62:5 (2007), 985--987.
Go to publication

2007 year
Authors: Skopenkov M., Repovs D., Cencelj M.

Classification of framed links in 3-manifolds, Proceedings of the Indian Academy of Sciences (Mathematical Sciences) 117:3 (2007), 301--306.
Go to publication

2005 year
Authors: Skopenkov M., Prasolov V.V.

Ramsey theory of knots and links, Matematicheskoe Prosveschenie 3rd series 9(2005), 108--115 (in Russian).
Go to publication

2005 year
Authors: Skopenkov M., Cencelj M., Repovs D.

A short proof of the twelve points theorem, Matematicheskie Zametki 77:1 (2005), 117-120 (in Russian). English transl.: Mathematical Notes 77:1(2005), 108--111.
Go to publication

2005 year
Authors: Skopenkov M., Repovs D., Spaggiari F.

On the Pontryagin--Steenrod--Wu theorem, Israel Journal of Mathematics 145 (2005), 341--347.
Go to publication

2003 year
Authors: Skopenkov M.

On approximability by embeddings of cycles in the plane, Topology and Its Applications 134:1 (2003), 1--22.
Go to publication

2003 year
Authors: Skopenkov M.

Embedding products of graphs into Euclidean spaces, Fundamenta Mathematicae 179 (2003), 191--197.
Go to publication

Публикаций на странице:    Page: 1
Search for publications of M. Skopenkov
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site